# SDR F3LA2024012400005

- Difficulty date: January 11, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,293 hours, 14,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290345-0060 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND SHEAR PLATE FR69-70 L/H CRACKED.  REQUIRES REPLACEMENT AS PER  SRM 51-72-11 REV. 147.    CORRECTIVE ACTION: INSTALLATION OF SHEAR PLATE ON FR69-70 L/H WAS PERFORMED AS PER A320 SRM 51-72-11 REV. 147.   MX ACTION IS ACCEPTABLE./END/
